A canonical form for unit root processes in the state space framework

Bauer D, Wagner M (2012)
Econometric Theory 6: 1313-1349.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Bauer D, Wagner M. A canonical form for unit root processes in the state space framework. Econometric Theory. 2012;6:1313-1349.
Bauer, D., & Wagner, M. (2012). A canonical form for unit root processes in the state space framework. Econometric Theory, 6, 1313-1349.
Bauer, D., and Wagner, M. (2012). A canonical form for unit root processes in the state space framework. Econometric Theory 6, 1313-1349.
Bauer, D., & Wagner, M., 2012. A canonical form for unit root processes in the state space framework. Econometric Theory, 6, p 1313-1349.
D. Bauer and M. Wagner, “A canonical form for unit root processes in the state space framework”, Econometric Theory, vol. 6, 2012, pp. 1313-1349.
Bauer, D., Wagner, M.: A canonical form for unit root processes in the state space framework. Econometric Theory. 6, 1313-1349 (2012).
Bauer, Dietmar, and Wagner, Martin. “A canonical form for unit root processes in the state space framework”. Econometric Theory 6 (2012): 1313-1349.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar